American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J68) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields II. Proc. Amer. Math. Soc. 141 (2013) 2603-2608.
Abstract, references, and article information   
View Article: PDF

[2] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields. Proc. Amer. Math. Soc. 139 (2011) 11-19. MR 2729066.
Abstract, references, and article information
View Article: PDF

[3] Risto Korhonen. Approximation of real numbers with rational number sequences. Proc. Amer. Math. Soc. 137 (2009) 107-113. MR 2439431.
Abstract, references, and article information   
View Article: PDF

[4] Santos Hernández Hernández and Florian Luca. On a conjecture of Broughan. Proc. Amer. Math. Soc. 136 (2008) 403-407. MR 2358477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Julia Mueller and W. M. Schmidt. On the number of good rational approximations to algebraic numbers . Proc. Amer. Math. Soc. 106 (1989) 859-866. MR 961415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1